Listen Live
HomeNewsHealth Unit works to protect the public from bootleg Fentanyl

Health Unit works to protect the public from bootleg Fentanyl

As we head into the season of music festivals, the Leeds Grenville and Lanark District Health Unit is increasing their campaign to warn against the dangers of bootleg Fentanyl. The deadly drug could be cut into a variety of other street drugs, including heroin and cocaine.

It is vital that festival-goers know the signs of an overdose.  Many of the signs of a Fentanyl overdose may be similar to those associated with severe alcohol intoxication. The victim experiences extreme sleepiness, the body goes limp, there is shallow breathing or no breathing at all, vomiting, the fingers and lips turn blue, there is deep snoring and gurgling.

Naloxone is used to reverse a Fentanyl overdose, buying time to get medical help. The Health Unit offers, free of charge, Naloxone kits to people who are at high risk of overdosing.

- Advertisment -
- Advertisment -
- Advertisement -

Continue Reading